# SDR Y2PA97014

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20C5
- Aircraft serial: 67
- Engine: Ge CF7002D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 5045T99P03
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YIP - PERFORMED PRECAUTION ENG SHUT DOWN NR 2 ENG DUE TO FLUCT OIL PRESS AND FLICKERING OIL PRESS LIGHT.  A/C CONTINUED TO YIP.  A/C WAS FLOWN UNDER SPECIAL FLT PERMIT, AFTER FAILURE OF NR 2 GEN WHERE GEN DRIVE SPLINES AND THE ACCY GEARBOX AXIS 'C' SPLINES FOUND WORN BEYOND LIMITS.  THE START/GEN HAD BEEN REPLACED PRIOR TO FERRY FLT AND WAS OPS CHECKED OK FOR OPERATION AND NO LEAKS NOTED.  MX FOUND THE AFT AXIS 'C' (GEN) DRIVE GEAR CARBON SEAL CRACKED IN 3 PLACES, ALLOWING OIL TO LEAK FROM GEARBOX.  THE AFT AXIS 'C' DRIVE SPLINES WERE ALSO EXCESSIVELY WORN REQUIRING REPLACEMENT OF DRIVE GEAR.  THE AFT AXIS 'C' DRIVE GEAR BEARING APPEARS WORN ALTHOUGH, THE FWD 'C' DRIVE GEAR BEARING APPEARS SERVICEABLE.  THE GEA
